# SDR HNAA2014040200117

- Difficulty date: April 2, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 54,150 hours, 61,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE AT ROW 1DF.  R & R BULBS AT EMERGENCY FLOOR PATH LIGHT IN ROW 1DF.  OPS CHECKED GOOD.
